# SDR ASOA201609283067

- Difficulty date: September 28, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,858 hours, 14,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373881
- Condition: Corroded
- Location: Bs 881-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SEAT TRACK AT BS 881 - 977, RBL9.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07..
